IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
ITHEA >
International Journal ITA >
2005 >
Volume 12 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/816

Title: Adaptive Routing and Multi-Agent Control for Information Flows in IP-Networks
Authors: Timofeev, Adil
Keywords: Telecommunication System
Adaptive Quality Service
Multi-Agent Control
IP-Network
Issue Date: 2005
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: The principles of adaptive routing and multi-agent control for information flows in IP-networks.
URI: http://hdl.handle.net/10525/816
ISSN: 1313-0463
Appears in Collections:Volume 12 Number 3

Files in This Item:

File Description SizeFormat
ijita12-3-p15.pdf69.83 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback